# SDR DALA2019082094869

- Difficulty date: August 15, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 56,991 hours, 24,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL IN SLC. UNABLE TO OPEN BOTTOM HINGE ON DOOR IS NOT CONNECTED. INSTALLED NEW SNUBBER ON 1L DOOR PER B737 AMM 52-11. CKS OK.
